Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Sequential Methods in Statistics by G. Barrie Wetherill
Review by: R. L. Scheaffer
Interfaces
Vol. 6, No. 4 (Aug., 1976), pp. 111-112
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/25059383
Page Count: 2
  • Download ($30.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112